# SDR SWAA2019041731801

- Difficulty date: April 5, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 40,496 hours, 24,050 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A56901
- Condition: Corroded
- Location: Bs 299.5-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED BETWEEN BS. 299.5 TO BS. 312, LBL 12, JUST FORWARD OF THE LAVATORY MOUNT. / R&R INTERCOSTAL PER SRM.
